Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: buspar

Posted by linkadge on August 22, 2014, at 13:33:59

In reply to Re: buspar Linkadge, posted by SLS on August 22, 2014, at 8:05:42

Hi SLS,

I'm thinking the same thing. About 4 hours after taking buspar, I notice things start 'waking up'. Colors are significantly brighter and I start to get more energy. It feels a bit like remeron without the antihistamine effect.

I'm just trying to explore other avenues at the moment. I'm not even 100% sure what my diagnosis is. More anxiety than depression, but perhaps some cycling / attention issues.

I just know that antidepressants are not agreeing with me and I cannot take them at a reasonable dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1070027
URL: http://www.dr-bob.org/babble/20140815/msgs/1070172.html